# SDR SWAA2025100320627

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 66,516 hours, 39,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Smoke
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS SMOKE COMING FROM FWD RT EMERGENCY LIGHTING CHARGER AND BATTERY PACK.   REMOVED AND REPLACED FWD R/H CHARGER AND BATTERY PACK PER M/M 33-51-06.
